# SDR SWIA2019100246388

- Difficulty date: August 23, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Condition: Corroded
- Location: Vent Tube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LH MAIN FUEL TANK CLIMB VENT TUBING FOUND LONGERON SHROUD LANDING CORRODED.   REPAIRED CLIMB VENT TUBE LANDING IAW REO.
